A quadrature approach to the generalized frictionless shearing contact problem
E. Yusufoglu, Ý. T. Çetinkaya
In this study, the generalization of a frictionless contact problem in case of shearing deformation for an elastic inhomogeneous half space is presented.
The basic equations of the elasticity theory and Fourier transform technique are applied to the problem to derive the system of singular integral equations.
The obtained system of singular integral equations is solved by a quadrature approach. T
he numerical results are presented for the case of $N=1$, $N=2$, $N=3$, where $N$ denotes the number of the punches whose base are flat.
Tbilisi Mathematical Journal, Vol. 13(1) (2020), pp. 83-96